Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 22, Number 3

Moduli of parabolic connections on curves and the Riemann-Hilbert correspondence
Michi-aki Inaba.
J. Algebraic Geom. 22 (2013), 407-480
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048542
Syntomic cohomology and Beilinson’s Tate conjecture for $K_{2}$
Masanori Asakura and Kanetomo Sato.
J. Algebraic Geom. 22 (2013), 481-547
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048543
Abundance theorem for numerically trivial log canonical divisors of semi-log canonical pairs
Yoshinori Gongyo.
J. Algebraic Geom. 22 (2013), 549-564
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048544
Intersection numbers for normal functions
C. Herbert Clemens.
J. Algebraic Geom. 22 (2013), 565-573
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048545
Une généralisation d’une construction de Richelot
Jean-François Mestre.
J. Algebraic Geom. 22 (2013), 575-580
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048546
Remarks on non-abelian cohomology of proalgebraic groups
Richard Hain.
J. Algebraic Geom. 22 (2013), 581-598
Abstract, references and article information
Full-text PDF
MathSciNet review: 3048547
American Mathematical Society